# SDR FDEA201502040438

- Difficulty date: February 4, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 758 hours, 28,225 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N410136
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, LOWER SKIN LOWER SURFACE FOUND CHAFED AT WS 574, 4 INCHES LONG FROM   SKIN TE.  COMPLIED WITH EA F-5730-T0314870 PART 1.
